# SDR CALA9900036

- Difficulty date: January 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17533
- Make and model: Doug DC-9-32
- Aircraft serial: 47281
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Airstair Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRSTAIR DOOR CUTOUT LEFT SUPPORT FRAME CRACKED .75 BELOW AIRSTAIR OPEN/CLOSE FORWARD BRACKET ATTACH LEG, APPROX FS 1090.  CUT DAMAGED AREA, FABRICATED, ALODINED, PRIMED AND INSTALLED REPAIR DOUBLER PER SRM 53-01.
